# SDR AWXA200400547

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,671 hours, 21,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 524
- Condition: Out Of Tolerance
- Location: Zone 221
- Part time: 41,036 hours, 18,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE LT FORWARD EMERGENCY POWER SUPPLY UNIT FAILED TEST.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL, OPERATIONAL CHECK WAS GOOD.
